The M/V Virginia G

Bernard H Oxman and Cogliati-Bantz, Vincent P. (2014) The M/V Virginia G. American Journal of International Law, 108 4: 769-775.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
Author Bernard H Oxman
Cogliati-Bantz, Vincent P.
Title The M/V Virginia G
Journal name American Journal of International Law   Check publisher's open access policy
ISSN 0002-9300
Publication date 2014
Year available 2014
Sub-type Article (original research)
Open Access Status
Volume 108
Issue 4
Start page 769
End page 775
Total pages 7
Place of publication Washington, DC United States
Publisher American Society of International Law
Collection year 2015
Language eng
Keyword International law
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Official 2015 Collection
TC Beirne School of Law Publications
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 25 Mar 2015, 22:01:14 EST by Mr Vincent Cogliati Bantz on behalf of T.C. Beirne School of Law